# SDR RJEF20180412001

- Difficulty date: April 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N747AV
- Make and model: Airbus A321-231
- Aircraft serial: 6861
- Aircraft time: 8,121 hours, 2,765 cycles
- Engine: Iae V2533A5
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 114122015
- Part serial: CH1509741
- Condition: Unserviceable
- Location: Lt Mlg Door
- Part time: 8,121 hours, 2,765 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO SAL AIRPORT OF FLIGHT TAI523 COMING FROM LAX, THE AIRCRAFT HAD FAILURE OF THE LANDING GEAR NORMAL EXTENSION SYSTEM, THEN, THE FLIGHT CREW EXTENDED THE LANDING GEAR BY THE GRAVITY EXTENSION SYSTEM. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED: "LANDING GEAR NOT DOWN LOCKED DURING APPROACH. LANDING GEAR GRAVITY EXTENSION PERFORMED". MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH TSM 32-31-00-810-857-A, REPLACED THE CYLINDER ACTUATOR OF THE LT MLG DOOR AS PER AMM 32-31-35 PB401. AS PREVENTIVE ACTIONS AS PER TSM 32-31-00-810-836-A REPLACED THE LANDING GEAR LEVER NORMAL CONTROL AS PER AMM 32-31-11 PB401 AND THE LANDING GEAR SELECTOR VALVE AS PER AMM 32-31-12 PB401. PERFORMED TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR IN ACCORDANCE WITH AMM 32-31-00-720-002 WITH SATISFACTORY RESULTS. AFTER MAINTENANCE ACTION THE AIRCRAFT WAS RETURNED TO SERVICE.
